# SDR DALA2024082908551

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Excess Play
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY CRUISE ROLLER OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON L/H WING AS PER AIRBUS CMM 57- 53-21. (0526845)
